Publication
Title
Expressing the box cone radius in the relational calculus with real polynomial constraints
Author
Abstract
Language
English
Source (journal)
Discrete and computational geometry. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0179-5376
Volume/pages
30:4(2003), p. 607-622
ISI
000186370900006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 15.04.2014
Last edited 11.05.2018